# SDR HALA2010101400465

- Difficulty date: October 14, 2010
- Submitted: October 14, 2010
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 80,275 hours, 14,529 cycles
- Engine: Pwa PW4062
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 9640452012
- Part serial: 01331
- Condition: Weak
- Location: Hf System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - NO DATA LINK FOR THE WHOLE FLIGHT WHILE IN HF. DATA WORKED IN VHF RANGE ONLY.  FOUND RT AND LT HF FAULTING REF LOG PAGE 368301 ITEM NR15 FOR RT AND LT HF SIGN OFF. ASSURANCE CHECK FOR DATA LINK REQUIRED.  FOUND LT HF TRANCEIVER WEAK REPLACED LT HF TRANCEIVER IAW 23-11-03-424-005. ALSO FOUND RT HF TRANCEIVER WEAK AND RT COUPLER FAULT.  REPLACED RT TRANSCEIVER IAW AMM 23-11-03 COUPLER REPLACED IAW AMM23-11-01. CONTACTED SFO ARINC ON BOTH LT AND RT - LOUD AND CLEAR BOTH SYS OK FOR SERVICE.
